სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი:

მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  21728 ჩანაწერიდან.


ძებნის განულება

გ. ფანცულაია. On the Strict Transitivity Property for Infinite-Dimensional Topological Vector Spaces. Bull. Georgian Acad.Sci. 2002წ. 166,no 1 , 32-35.

N. Macharashvili. On the Summability of Furier series in Generalized Spherical Functions. Georgian International Journal of Science and Technology. 2013წ. Volume 6, Number 5, 1-6.

N. Macharashvili, Khocholava V. On the Summability of Haar Series. Transactions of the Georgian Technical University. 2017წ. 2(504), 153-163.

N. Macharashvili. On the Summability of Haar Series. Georgian International Journal of Science and Technology. 2013წ. Volume 5, Namber 1, 1-12.

Ts. Tsanava. On the Summability of Trigonometric Fourier Series in Weighted Lebesgue Spaces. Proceedings A. Razmadze Mathematical Institute. 2005წ. 138, 119-121.

H.Salehi. On the tail estimation of the norm. Georgain Math. J., 8, 2, 237-244. 2001წ. 8, 2, 237-244..

ს. ჩობანიანი, H.Salehi. On the tail estimation of the norm of Rademacher sums. Georgian Mathematical Journal. 2001წ. 8, 2, 237-244..

K. Kotetishvili, Kevanishvili G.Sh.Bolkvadze D.R.Kekelia G.V.. On the Theory of an Isolated Dipole. Georgian Engineering News, . 2002წ. №3, , pp 13-19.

K. Kotetishvili, Kevanishvili G.Sh. Vashadze G.K.. On the Theory of Hallen’s Integral Equation. Georgian Engineering News,. 2001წ. №4, , pp 5-12.

K. Kotetishvili, Kevanishvili G.Sh.Bolkvadze D.R.Kekelia G.V.. On the Theory of Two Electro¬dyna-mically Coupled Dipoles. Georgian Engineering News, . 2002წ. №3, pp 7-13.

ა. სურმავა, A I. Gvelesiani. On the turbulence distribution in the low and upper atmosphere . J Georg Geoph. Soc. . 2009წ. V. 13(b), pp. 22-35..

თ. ალიაშვილი. On the uniformization of some pairs of functions of three variables. Bull. Georgian Acad. of Sci. v.138, No.3, 473-476 (1990). . 1990წ. v.138, No.3, 473-476.

D. Natroshvili, M.Basheleishvili. On the uniqueness of solutions to the Cauchy problem in the non-symmetric theory of elasticity. Nekot. Zad. Teor. Uprug., Sbornik Tr., Tbilisi. 1975წ. 21-28..

D. Natroshvili. On the uniqueness theorem of solutions to the Cauchy problem in anisotropic elasticity. Soobshch. Akad. Nauk Gruz. SSR. 1977წ. 85(2), 321-324.

L. Chkhartishvili. On theory of doping in nanosized crystallographic voids. Nano Studies. 2012წ. 5, 73-84.

გ. ფანცულაია. On translation-invariant measures in the non--separable Banach space $l^{infty}$. Trans. of GTU. 2000წ. 2(430), 18--21.

T. Jangveladze. On Two Classes of Nonlinear Partial Differential Systems. Rep. Enl. Sess. Sem. I.Vekua Inst. Appl. Math. 2015წ. V.29, p.52-55.

A. Meskhi, V. Kokilashvili. On two--weight criteria for maximal function in $L^{p(x)}$ spaces defined on an interval. Proceedings of A. Razmadze Mathematical Institute. 2007წ. Vol. 145 , pp. 100-102 .

A. Meskhi. On two-weight inequalities for multiple Hardy-type operators. Proceedings of A. Razmadze Mathematical Institute. 2004წ. Vol. 136, pp. 149-153..

N. Vakhania. On unconditional convergence in Banach spaces with unconditional basis.. Bulletin of the Georgian National Academy of Sciences. 2009წ. Bulletin of the Georgian National Academy of Sciences, 3, 1, 2009, 10-14.